# SDR IPXA2025021397102

- Difficulty date: February 12, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 34,456 hours, 21,052 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Strip
- Part number: LJ75940
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-STR- ZONE 420, ACCESS PANEL 425BL METAL STRIP EDGE CRACKED. DOT 68-16.REMOVED SEAL, HINGE-REAR WITH CRACK IAW SRM B757-200 TASK: 51-40-02.INSTALLED NEW SEAL, HINGE-REAR WITH (3EA) NAS1097AD4-7 BATCH: 0003968643 IAW SRM B757-200 TASK: 51-40-02.
